MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Headache (1880); Hypoglycemia (1912)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-20-user's test strip had poor storage(car).Test strip udi# (b)(4).Note: manufacturer contacted customer in a follow-up call on (b)(6) 2018, to ensure the customer's condition since the initial call and that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results accompanied by symptoms.The customer is concerned with meter to meter comparison: true metrix result obtained of 127 and hospital meter result of 76mg/dl.The expected fasting blood glucose test result range is unknown.The customer did report symptoms of feeling tired, flustered and having a headache.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored according to specification in the car.Test strip lot manufacturer's expiration date is 09/13/2019, and open vial date is (b)(6) 2018.Test strips expired based on open date.The meter memory was reviewed for previous test result history: (b)(6).Customer says that after a callback from doctor's office he decided to go to the er because of results from blood test done to check blood sugar levels.Customer had a routine check-up earlier that day and says results came back at 36mg/dl fasting.Before going to the er, customer says he checked his blood sugar levels after getting the phone call from his doctor's office, which was approximately 1-2 hours later, and the result was 101mg/dl (non-fasting).Customer says at the er, later that night, blood sugar levels were checked, and result was 76mg/dl on hospitals meter and 127mg/dl on true metrix meter (back-to-back test).Customer was not admitted or given any type of treatment or medications.He was diagnosed with hypoglycemia.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8235850
Report Number1000113657-2019-00019
Device Sequence Number1909798
Product Code NBW
UDI-Device Identifier00011822445610
UDI-Public(01)00011822445610
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2817
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1